# SDR IXXA20140829017

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 54,288 hours, 18,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Part number: 213N30241
- Condition: Worn
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR DOOR WORN BEYOND LIMITS IAW AMM 21-53-01.  R & R LT RAM AIR DOOR.  OPERATIONAL CHECK SATIS IAW AMM 21-53-01.
